Alert archive / Maryland / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 223, NWS Philadelphia/Mount Holly

August 25, 2007Kent County, Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 25, 2007, 8:28 PM EDT for Kent County, Queen Anne's County, Maryland. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2007, 8:28 PM EDT (00:28 UTC)
Expired
Aug 25, 2007, 9:30 PM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

Counties Kent County, MD, Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 9:00 PM EDTTSTM WND DMG7 S Rock Hall, MDTREES DOWN ON EASTERN NECK ISLAND.
Aug 25, 9:06 PM EDTTSTM WND DMGCentreville, MDTREES AND WIRES DOWN THROUGHOUT THE COUNTY. MOST DAMAGE LOCATED IN CENTREVILLE AND BETWEEN QUEENSTOWN AND QUEEN ANNE. COUNTY OFFICIALS ALSO REPORT STURCTURAL DAMAGE TO SEVERAL BARNS AND OVERTURNED FARM EQUIPMENT. TWO HORSES KILLED AND ONE INJURED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2007-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2007-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-271 J/kg
Mixed-layer LCL
1576 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPHI 260028
SVRPHI
MDC029-035-260130-
/O.NEW.KPHI.SV.W.0223.070826T0028Z-070826T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 PM EDT SAT AUG 25 2007

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KENT COUNTY IN NORTHEAST MARYLAND...
  QUEEN ANNES COUNTY IN NORTHEAST MARYLAND...

* UNTIL 930 PM EDT

* AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES WEST OF STEVENSVILLE...OR ABOUT 57 MILES WEST OF DOVER...AND
  MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STEVENSVILLE BY 845 PM EDT...
  CHESTER BY 850 PM EDT...
  GRASONVILLE BY 900 PM EDT...
  7 MILES SOUTH OF CENTREVILLE BY 910 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3905 7631 3899 7625 3901 7617 3910 7615
      3909 7619 3901 7619 3903 7625 3910 7624
      3916 7629 3921 7625 3938 7589 3902 7589
      3895 7595 3895 7609 3889 7621 3895 7624
      3890 7624 3894 7628 3887 7633 3886 7637
TIME...MOT...LOC 0028Z 271DEG 28KT 3895 7650

$$

NIERENBERG
1 follow-up statement
000 
WWUS51 KPHI 260117
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT SAT AUG 25 2007

MDC029-035-260130-
/O.CON.KPHI.SV.W.0223.000000T0000Z-070826T0130Z/
KENT MD-QUEEN ANNES MD-
917 PM EDT SAT AUG 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR QUEEN ANNES AND KENT COUNTIES...

AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CENTREVILLE...OR ABOUT 32 MILES WEST OF DOVER...MOVING
EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHURCH HILL BY 925 PM EDT...

LAT...LON 3905 7631 3899 7625 3901 7617 3910 7615
      3909 7619 3901 7619 3903 7625 3910 7624
      3916 7629 3921 7625 3938 7589 3902 7589
      3895 7595 3895 7609 3889 7621 3895 7624
      3890 7624 3894 7628 3887 7633 3886 7637
TIME...MOT...LOC 0117Z 255DEG 24KT 3905 7606

$$

KRUZDLO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:30 PM EDT, 3 hours 58 minutes earlier.

Area forecast discussion, Aug 25, 4:30 PM EDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT SAT AUG 25 2007

.SYNOPSIS...
A COLD FRONT EXTENDED ACROSS THE EASTERN GREAT LAKES AND THE OHIO
RIVER VALLEY THIS AFTERNOON.  THE FRONT WILL SINK TO THE SOUTH AND
EAST AND IT SHOULD REACH SOUTHEASTERN PENNSYLVANIA AND CENTRAL NEW
JERSEY AROUND DAYBREAK.  THE BOUNDARY IS EXPECTED TO REMAIN NEARLY
STATIONARY ON SUNDAY BEFORE MOVING SLOWLY TO THE SOUTH AGAIN ON
SUNDAY NIGHT AND MONDAY.  WEAK HIGH PRESSURE IS EXPECTED TO FOLLOW
FOR TUESDAY AND WEDNESDAY.  ANOTHER COLD FRONT FROM THE NORTHWEST IS
FORECAST TO ARRIVE ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
BY LATE AFTERNOON, HEAT INDEX VALUES RANGED IN THE 100 TO 110
DEGREE RANGE IN MOST OF OUR FORECAST AREA.  THE ONLY EXCEPTIONS
WERE THE HIGHER ELEVATIONS AND LOCATIONS ALONG THE COAST.  DEW POINT
TEMPS WERE GENERALLY IN THE 70S.  THE HEAT ADVISORY AND EXCESSIVE
HEAT WARNING WILL REMAIN IN PLACE UNTIL 8:00 PM TO ALLOW TEMPS TO
DROP BACK DOWN INTO THE 80S.

DURING THE AFTERNOON, A BIT OF A CAP REMAINED IN PLACE OVER OUR
FORECAST AREA INHIBITING THE DEVELOPMENT OF ANY CONVECTION.
HOWEVER, SHOWERS AND TSTMS WERE DEVELOPING TO OUR WEST OVER THE
SUSQUEHANNA RIVER VALLEY AND OVER NORTHERN VIRGINIA.  THE CONVECTION
OVER NORTHERN VIRGINIA WAS MOVING TO THE NORTHEAST AND IF IT
MAINTAINS THE SAME RATE OF MOTION THAT IT HAD THIS AFTERNOON IT
SHOULD REACH PARTS OF THE UPPER DELMARVA AND SOUTHEASTERN
PENNSYLVANIA AROUND 9:00 PM.  WITH THE LOW LEVEL MOISTURE IN PLACE,
CHANCES ARE THAT THE PRECIP WILL MAKE IT INTO PARTS OF OUR REGION
AFTER DARK, EVEN WITH THE LOSE OF DAYTIME HEATING.

THE STORM PREDICTION CENTER CONTINUES TO HAVE THE INTERSTATE 95
CORRIDOR AND POINTS TO THE NORTH AND WEST IN ITS AREA OF SLIGHT RISK
FOR SEVERE TSTMS.  FOR NOW, WE HAVE THE MENTION OF SCATTERED SHOWERS
AND TSTMS FOR OUR NORTHWESTERN COUNTIES AND THE MENTION OF ISOLATED
SHOWERS AND TSTMS IN THE SOUTHEAST FOR TONIGHT.  WELL CONTINUE TO
MONITOR THE DEVELOPMENT TO OUR WEST AND WELL MAKE ADJUSTMENTS TO
THE FORECAST IF NEED BE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
WITH THE COLD FRONT SINKING SLOWLY SOUTH AND EAST THROUGH OUR
FORECAST AREA ON SUNDAY, WEVE MAINTAINED THE CHANCE POPS FOR OUR
ENTIRE REGION.  WITH A LITTLE MORE IN THE WAY OF CLOUD COVER, TEMPS
SHOULD BE A LITTLE COOLER ON SUNDAY.  ALSO, DEW POINT TEMPS MAY DROP
BY A FEW DEGREES.  AS A RESULT, THERE DOES NOT SEEM TO BE A NEED TO
EXTENDED THE HEAT ADVISORY OR THE EXCESSIVE HEAT WARNING.

FOR SUNDAY NIGHT, WELL NEED TO LINGER CHANCE POPS FOR ALL BUT OUR
NORTHERN TWO TIERS OF COUNTIES, AND FOR MONDAY WELL KEEP THE
MENTION OF PRECIP FOR PHILADELPHIA AND FOR POINTS TO THE EAST AND
SOUTH.

IT LOOKS AS THOUGH THE FRONT WILL SINK FAR ENOUGH TO THE SOUTH TO
ALLOW WEAK HIGH PRESSURE TO BUILD ACROSS OUR REGION FOR TUESDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A MID AND UPPER LEVEL RIDGE SHOULD TRY TO NOSE UP INTO OUR REGION
DURING THE MID WEEK PERIOD BEFORE A LONG WAVE TROUGH BEGINS TO DIG
DOWN FROM THE NORTHWEST FOR THURSDAY AND FRIDAY.  THE ASSOCIATED
COLD FRONT IS FORECAST TO REACH US LATE ON WEDNESDAY NIGHT.  A WAVE
OF LOW PRESSURE MAY DEVELOP ALONG THE BOUNDARY, CAUSING ITS PROGRESS
TO SLOW A BIT.  HIGH PRESSURE SHOULD EVENTUALLY BUILD DOWN FROM THE
NORTHWEST FOR NEXT WEEKEND.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
SCATTERED LIGHT HAZE AND MVFR VSBYS REMAINS OVER THE REGION,
OTHERWISE VFR CONDITIONS ARE BEING OBSERVED AS HEATING HAS
DISSIPATED THE MORNING CLOUDS AND FOG.  THESE CLOUDS AND FOG ARE NOT
EXPECTED TO RETURN TONIGHT AS THE TROPICAL AIRMASS HAS NOW
OVERSPREAD THE ENTIRE AREA.  A COLD FRONT COMING IN FROM THE NW
COULD TRIGGER TSTMS TONIGHT AND IF THESE FORM, IFR CONDITIONS AND
GUSTY WINDS WITH HEAVY RAIN ARE POSSIBLE IN ANY TSTMS.  OUTSIDE OF
SHOWERS AND TSTMS VFR CONDITIONS SHOULD CONTINUE.  THE TAFS ONLY
MENTION SCATTERED STRATOCU AND CB AFTER 00Z AT ABE/RDG AND AFTER 03Z
AT PHL/PNE/ACY/MIV/ILG TO INDICATE TSTM PSBLTY.  WHEN TSTMS DO FORM,
THEN THE TAFS WILL BE UPDATED ACCORDINGLY.  ON SUNDAY, THE FRONT
STALLS ACROSS THE REGION AND SCATTERED TSTMS REMAIN POSSIBLE THROUGH
A GOOD PORTION OF THE DAY.

EVEN THOUGH THE FRONT IS SOUTH OF THE REGION, SOME TSTMS COULD
LINGER INTO SUNDAY NIGHT OR MONDAY.  THE NEXT THREAT OF TSTMS IS
NEXT WED NIGHT OR THURSDAY.

&&

.MARINE...
SCA FLAGS ARE NOT ANTICIPATED THROUGH THU.  WINDS WERE 10 TO 15 KT
AND MAY INCREASE TO AROUND 15 KT WITH 20 KT GUSTS TONIGHT AHEAD OF A
COLD FRONT.  THE COLD FRONT WILL STALL TO THE WEST SUNDAY AND KEEP A
S OR SW FLOW OVER THE REGION, BUT SPEEDS SHOULD REMAIN BELOW 20 KT.
SEAS WERE ALSO 2-4 FT AND ARE NOT EXPECTED TO INCREASE.  THEN THE
FRONT MOVES THROUGH THE FORECAST WATERS SUNDAY EVENING AND KEEPS
MOVING SOUTH UNTIL IT STALLS OVER SOUTHERN DELMARVA.  THIS MEANS,
SINCE DRY AIR WILL BE SLOW TO MOVE IN.  TSTMS COULD FORM LATER
TONIGHT AND SUNDAY AHEAD OF AND WITH THE COLD FRONT.  THEN TSTMS
REMAIN PSBL INTO MONDAY AS THE FRONT MOVES SOUTH VERY SLOWLY BEFORE
HIGH PRESSURE BUILDS IN EARLY NEXT WEEK.  THE GRADIENT REMAINS WEAK
INTO MIDWEEK AND WINDS SPEEDS AS WELL AS WAVE HEIGHTS SHOULD REMAIN
BELOW SCA CRITERIA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ060>062.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ001-007>010-
     012-013-016-020>023-027.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
     017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002-003.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
     019-020.
MARINE...NONE.

&&

SYNOPSIS/NEAR TERM/SHORT TERM/LONG TERM...IOVINO
AVIATION/MARINE...RNS
Hazardous weather outlook, Aug 25, 6:15 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
615 PM EDT SAT AUG 25 2007

PAZ054-055-261000-
CARBON-MONROE-
615 PM EDT SAT AUG 25 2007

...SEVERE THUNDERSTORM WATCH 652 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE POCONOS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED TONIGHT.  SOME THUNDERSTORMS THIS EVENING
MAY BE ACCOMPANIED BY STRONG WINDS, HAIL, HEAVY RAIN AND FREQUENT
CLOUD TO GROUND LIGHTNING.  IF YOU OBSERVE THREATENING WEATHER, SEEK
SHELTER AT ONCE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BECOME NECESSARY.

MDZ012-NJZ001-007>010-012-016-261000-
KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-SALEM-
615 PM EDT SAT AUG 25 2007

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NEW JERSEY AND
NORTHEASTERN MARYLAND.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED TO ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT.  SOME
THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WINDS, HAIL, HEAVY RAIN
AND FREQUENT CLOUD TO GROUND LIGHTNING.  IF YOU OBSERVE THREATENING
WEATHER, SEEK SHELTER AT ONCE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY.

DEZ001-NJZ015-017>019-PAZ068>071-261000-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
615 PM EDT SAT AUG 25 2007

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF THE PHILADELPHIA
METROPOLITAN AREA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SCATTERED TO ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT.  SOME
THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WINDS, HAIL, HEAVY RAIN
AND FREQUENT CLOUD TO GROUND LIGHTNING.  IF YOU OBSERVE THREATENING
WEATHER, SEEK SHELTER AT ONCE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY.

MDZ008-PAZ060>062-261000-
CECIL-BERKS-LEHIGH-NORTHAMPTON-
615 PM EDT SAT AUG 25 2007

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 652 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN PENNSYLVANIA
AND NORTHEASTERN MARYLAND.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED TONIGHT.  SOME THUNDERSTORMS THIS EVENING
MAY BE ACCOMPANIED BY STRONG WINDS, HAIL, HEAVY RAIN AND FREQUENT
CLOUD TO GROUND LIGHTNING.  IF YOU OBSERVE THREATENING WEATHER, SEEK
SHELTER AT ONCE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BECOME NECESSARY.

PAZ067-261000-
CHESTER-
615 PM EDT SAT AUG 25 2007

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 652 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CHESTER COUNTY.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED TONIGHT.  SOME THUNDERSTORMS THIS EVENING
MAY BE ACCOMPANIED BY STRONG WINDS, HAIL, HEAVY RAIN AND FREQUENT
CLOUD TO GROUND LIGHTNING.  IF YOU OBSERVE THREATENING WEATHER, SEEK
SHELTER AT ONCE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BECOME NECESSARY.

DEZ002-003-MDZ015-019-020-NJZ013-020>023-027-261000-
KENT DE-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
615 PM EDT SAT AUG 25 2007

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHERN NEW JERSEY,
DELAWARE AND NORTHEASTERN MARYLAND.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-261000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
615 PM EDT SAT AUG 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW JERSEY SHORE AND THE
DELAWARE BEACHES.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-261000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
615 PM EDT SAT AUG 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS OF NEW
JERSEY AND DELAWARE AND FOR DELAWARE BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 25, 5:12 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT SAT AUG 25 2007

PAZ060-252315-
BERKS-
INCLUDING THE CITY OF...READING
512 PM EDT SAT AUG 25 2007

...STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHERN AND WESTERN BERKS COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A STRONG
THUNDERSTORM OVER LEBANON COUNTY, PENNSYLVANIA MOVING TO THE
NORTHEAST AT ABOUT 15 MPH. THIS STORM WILL AFFECT PORTIONS OF
EXTREME NORTHERN AND WESTERN BERKS COUNTY THROUGH 7 PM. BRIEF
HEAVY RAIN, SMALL HAIL AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH
THIS STORM.

NIERENBERG
Special weather statement, Aug 25, 6:01 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 PM EDT SAT AUG 25 2007

PAZ054-055-060>062-260015-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...EASTON
601 PM EDT SAT AUG 25 2007

...STRONG THUNDERSTORMS OVER NORTHEASTERN PENNSYLVANIA...

NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED SEVERAL STRONG
THUNDERSTORMS OVER NORTHEASTERN PENNSYLVANIA. ONE STORM WAS IN
NORTHERN BERKS COUNTY AND ANOTHER IN SOUTHWESTER CARBON COUNTY.
ALL OF THESE STORMS ARE MOVING TO THE NORTHEAST AT ABOUT 15 MPH.
ON THEIR PRESENT PATHS, THEY WILL AFFECT PORTIONS OF MONROE,
LEHIGH AND NORTHAMPTON COUNTIES OVER THE NEXT FEW HOURS.

BRIEF HEAVY RAIN, FREQUENT CLOUD-TO-GROUND LIGHTNING, SMALL HAIL,
AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STRONGER STORMS.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE THROUGH THE EARLY
EVENING HOURS AND A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT
UNTIL 11 PM.

TAKE COVER IF THUNDERSTORMS APPROACH YOUR LOCATION.

NIERENBERG
Special weather statement, Aug 25, 7:28 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
728 PM EDT SAT AUG 25 2007

PAZ055-260030-
MONROE-
728 PM EDT SAT AUG 25 2007

...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT MONROE COUNTY...

AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES NORTH OF BETHLEHEM...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR ECHO LAKE AROUND 745 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT ONE HALF INCH HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THIS STORM.

NIERENBERG
Local storm report, Aug 25, 7:43 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT SAT AUG 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             LEHIGHTON               40.83N 75.72W
08/25/2007  E0.75 INCH       CARBON             PA   TRAINED SPOTTER

0640 PM     TSTM WND DMG     BELTZVILLE STATE PARK   40.87N 75.61W
08/25/2007                   CARBON             PA   TRAINED SPOTTER

            TREES DOWN.

0640 PM     TSTM WND GST     BELTZVILLE STATE PARK   40.87N 75.61W
08/25/2007  M65.00 MPH       CARBON             PA   TRAINED SPOTTER

&&

IOVINO
Special weather statement, Aug 25, 7:56 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT SAT AUG 25 2007

MDZ008-012-015-019-020-260100-
CAROLINE-CECIL-KENT-QUEEN ANNES-TALBOT-
756 PM EDT SAT AUG 25 2007

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...QUEEN
ANNES AND TALBOT COUNTIES...

AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 33 MILES SOUTHWEST
OF NEWARK TO 72 MILES SOUTHWEST OF DOVER...MOVING EAST AT 20 MPH. THE
THUNDERSTORMS WILL BE NEAR PORT DEPOSIT AROUND 815 PM...PERRYVILLE...
CHESTER AROUND 830 PM...CHARLESTOWN...NORTH EAST AROUND 845 PM...
GALENA AND CHURCH HILL AROUND 900 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

KRUZDLO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 9:47 PM EDTSevere Thunderstorm WarningPHICaroline58 min
Aug 25, 11:45 PM EDTFlash Flood WarningPHICaroline, Talbot3 hr
Aug 25, 11:54 PM EDTSevere Thunderstorm WarningPHICaroline, Talbot66 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.